Does Bactrim cause acute heartburn and abdominal pain?
- 13 Sep 2010 by meownow
- bactrim, pain, gerd
Don't worry. I finally got hold of my doctor -- he authorized me to go off antibiotics. A good source for Bactrim information is www.askapatient.com. Some scary side effects.
13 Sep 2010
Some people do have that with any sulfa drug or antibiotics in general. You can call a pharmacist to see what to do or your doctor. Feel better soon.
13 Sep 2010
Hello meownow; Meet another animal lover. I stopped using Bactrim many years ago for the same reasons you mentioned. i'll check out www,askapatient .com for grins and info. but i'll never use Bactrim again. Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was on flagyl four months ago, it gave me loss of apetite, fatigue,constipation,heartburn,loss of weight. i still have abdominal pain and heartburn ...
4 answers • 11 Aug 2010
I feel the same, im still having upper abdominal cramping and burning as well as heartburn. And what causes your stomach to make noises? Could it be ...
2 answers • 14 Feb 2011
I am having a lot of gastric distress (heartburn, bloating, gas) with this drug, also some muscle pain and skipped beats yet. I am taking 100 mg. cr ...
1 answer • 3 May 2011
I have had recurring symptoms of heartburn, diarrhea, severe abdominal pain, upset stomach through the years since I was about eight years old. I am ...
2 answers • 12 Jul 2011
I been on zoloft for a few days and last night got a severe upper stomach ache which lasted about 5 minutes but today my stomach is still hurting and ...
1 answer • 30 Oct 2013